# SDR SCNA201904186031

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,741 hours, 23,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ASILE LIGHTS AT ROWS 6 TO 11 INOP. EMERGENCY ASILE LIGHT AT ROW 4 AND R1 DOOR EMERGENCY EXIT LIGHTS INOP. REPLACED BATTERY PACK @ ROW 8 DEF. EMERGENCY LIGHTS CHECK GOOD. REPLACED BATTERY CHARGER @ L1 OVERHEAD. EMERGENCY LIGHTS CHECK GOOD.
